On the existence of solutions of a class of evolution inclusions on a closed set. II
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2188-2190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a20,
author = {Ya. I. Umansky},
title = {On the existence of solutions of a class of evolution inclusions on a closed set. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {2188--2190},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a20/}
}
Ya. I. Umansky. On the existence of solutions of a class of evolution inclusions on a closed set. II. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2188-2190. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a20/